# SDR CA070404011

- Difficulty date: March 30, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38004883
- Part serial: P374C
- Condition: Failed
- Part time: 4,510 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

(CAN) TECHNICIAN WAS TROUBLESHOOTING THE APU FOR APU AUTO SHUTDOWN, LOSS OF APU DOOR POSITION ON STATUS PAGE.  ECU CODE: 109,224,91  MAINTENANCE FOUND THE ELECTRICAL CONNECTOR FOR OIL TEMP SENSOR PARTIALLY INSTALLED ( CODE 91). RESECURED THE CONNECTOR AND PROCEEDED TO START THE APU. AT THAT TIME NO FUEL LEAK / OIL LEAK WERE NOTED IN THE APU ENCLOSURE.  START THE APU WITH NO PROBLEM AND WITH BOTH A/C PACKS RUNNING, A STRONG SMELL OF FUEL IN THE COCKPIT AND GALLEY AREA WAS NOTED. SOME FUEL ON THE GROUND AT THE DRAIN AREA WAS NOTED.  SHUTDOWN THE APU, CLIMBED IN THE AFT EQUIPMENT BAY, START TO OPEN THE OIL SERVICING PANEL ONCE A FEW FASTENERS WERE LOOSE THEN A FIRE FLARED UP. ASKED THE CREW TO DISCHARGE THE ONBOAR
